# SDR DXTA2025041703109

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 4,300 hours, 2,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 741133226
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: MAIN CABIN DOOR STRUT BROKE WHEN SERVICE HUB WAS EXITING THE AIRCRAFT CORRECTIVE ACTION: REPLACED SUPPORT STRUT ASSY. OPS CHECK GOOD. IAW CE-680A AMM CH. 52-10-40
